| Model Number |
BL5115-2 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been discarded.The investigation is ongoing.
Event or Problem Description
The user facility in switzerland reported a plastic piece from the perforated sleeve hole entered patient 's eye during phaco-operation.The surgeon removed the piece with an endo-forceps and completed the procedure without any complications.
Additional Manufacturer Narrative
The manufacturing and sterilization records were reviewed and found to be acceptable.Complaint description is consistent with the presence of an irrigation hole punch from the yellow irrigation sleeve associated with this device.Supplier investigation request was issued to the supplier.The supplier investigation found that the root cause of this issue was associated with a 2023 change in their washing process.For corrective action, the supplier returned to the previous validated washing process in 2024.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.